MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS¿ PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS¿ PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800175
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.2.Date of birth: patient¿s birthday was not provided, (b)(6) 1944 was used based on age of patient.D.4.Medical device expiration date: unknown.E.4.The initial reporter also notified the fda.Medwatch report # 2700040000-2023-8043.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that during use with bd alaris¿ pca kit asv microbore cv leakage occurred.The following information was provided by the initial reporter: it was reported by the customer that when the cna went into the patient room due to a patient call light on, she volted rn "need you in 24.Iv line broke." pca tubing came apart at the y site on the hydromorphone side.Lactated ringers had been flowing through the disconnected side onto the patient.Both fluids paused.Pca tubing changed and primed through the pump.Fluids and pca reconnected to patient".Verbatim: describe the event or problem: (b)(6) 2023 at 2014 when the cna went into the patient room due to a patient call light on, she volted rn "need you in 24.Iv line broke." pca tubing came apart at the y site on the hydromorphone side.Lactated ringers had been flowing through the disconnected side onto the patient.Both fluids paused.Pca tubing changed and primed through the pump.Fluids and pca reconnected to patient.Patient changed into clean gown and new linen.What was the original intended procedure? : pca-pain control.What problem did the user have (check all that apply) :device failed (e.G.Broke, couldn't get it to work or stopped working).
 
Additional Manufacturer Narrative
H6: investigation summary : no product or photo was returned by the customer.The customer complaint of iv line broke could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10800175 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.H3 other text : see h10.
 
Event or Problem Description
It was reported that during use with bd alaris¿ pca kit asv microbore cv leakage occurred.The following information was provided by the initial reporter: it was reported by the customer that when the cna went into the patient room due to a patient call light on, she volted rn "need you in 24.Iv line broke." pca tubing came apart at the y site on the hydromorphone side.Lactated ringers had been flowing through the disconnected side onto the patient.Both fluids paused.Pca tubing changed and primed through the pump.Fluids and pca reconnected to patient".Verbatim: describe the event or problem: (b)(6) 2023 at 2014 when the cna went into the patient room due to a patient call light on, she volted rn "need you in 24.Iv line broke." pca tubing came apart at the y site on the hydromorphone side.Lactated ringers had been flowing through the disconnected side onto the patient.Both fluids paused.Pca tubing changed and primed through the pump.Fluids and pca reconnected to patient.Patient changed into clean gown and new linen.What was the original intended procedure? : pca-pain control.What problem did the user have (check all that apply) :device failed (e.G.Broke, couldn't get it to work or stopped working) ;.

Brand Name
BD ALARIS¿ PCA KIT ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17121340
Report Number9616066-2023-01168
Device Sequence Number7038721
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public(01)10885403234408
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10800175
Device Catalogue Number10800175
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale